# SDR NOCA201205024012

- Difficulty date: May 2, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT IS INOP AT DOOR L1 FWD POSITION. REMOVED AND REPLACED BATTERY.
